English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49064/83169 (59%)
造访人次 : 6959962      在线人数 : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27455

    题名: A possible generalized form of Jarzynski equality
    作者: Tu, Zhan-chun;周子聰;Zhou, Zi-cong
    贡献者: 淡江大學物理學系
    日期: 2006-11-15
    上传时间: 2009-12-31 10:09:54 (UTC+8)
    出版者: Chinese Physical Society/Institute of Theoretical Physics.
    摘要: The crucial condition in the derivation of the Jarzynski equality (JE) from the fluctuation theorem is that the time integral of the phase space contraction factor can be exactly expressed as the entropy production resulting from the heat absorbed by the system from the thermal bath. For the system violating this condition, a more general form of JE may exist. This existence is verified by three Gedanken experiments and numerical simulations, and may be confirmed by the real experiment in the nanoscale.
    關聯: Communications in Theoretical Physics 46(5), pp.886-890
    DOI: 10.1088/0253-6102/46/5/024
    显示于类别:[物理學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈